MathSciNet Relay Station
MathSciNet bibliographic data
MR209286 14.50
Lazard, Michel Groupes analytiques $p$-adiques. (French) Inst. Hautes Études Sci. Publ. Math. No. 26 1965 389–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement